Free Access
Volume 26, Number 2, 1992
Page(s) 309 - 330
Published online 31 January 2017
  1. R. H. BARTELS and G. H. GOLUB, The Simplex Method of Linear Programming using LU decomposition, Comm. ACM12 (1969) 266-268. [Zbl: 0181.19104] [Google Scholar]
  2. C. G. BROYDEN, A class of methods for solving nonlinear simultaneous equations, Math. Comp. 19 1965) 577-593. [MR: 198670] [Zbl: 0131.13905] [Google Scholar]
  3. C. G. BROYDEN, The convergence of an algorithm for solving sparse nonlinear Systems, Math. Comp. 25 (1971) 285-294. [MR: 297122] [Zbl: 0227.65038] [Google Scholar]
  4. C. G. BROYDEN, J. E. DENNIS and J. J. MORÉ, On the local and superlinear convergence of quasi-Newton methods, J. Inst. Math. Appl. 12 (1973) 223-246. [MR: 341853] [Zbl: 0282.65041] [Google Scholar]
  5. J. E. DENNIS, Toward a unified convergence theory for Newton-like methods, in L. B. Rall, ed., Nonlinear functional analysis and applications, Academic Press, New York, London, 1971, pp. 425-472. [MR: 278556] [Zbl: 0276.65029] [Google Scholar]
  6. J. E. DENNIS and J. J. MORÉ, A charactenzation of superlinear convergence and its application to quasi-Newton methods, Math. Comp. 28 (1974) 543-560. [MR: 343581] [Zbl: 0282.65042] [Google Scholar]
  7. J. E. DENNIS and R. B. SCHNABEL, Numerical methods for unconstrained optimization and nonlinear equations, Prentice Hall, Englewood Cliffs, New Jersey, 1983. [MR: 702023] [Zbl: 0579.65058] [Google Scholar]
  8. J. E. DENNIS and R. B. SCHNABEL, A View of Unconstrained Optimization, to appear in Handbook m Operations Research and Management Science, Vol.1, Optimization, G. L. Nemhauser, AHG Rinnooy Kan, M. J. Tood, eds., North Holland, Amsterdam 1989. [MR: 1105100] [Google Scholar]
  9. J. E. DENNIS and H. F. WALKER, Convergence theorems for least-change secant update methods, SIAM J. Numer. Anal. 18 (1981), 949-987. [MR: 638993] [Zbl: 0527.65032] [Google Scholar]
  10. I. S. DUFF, A. M. ERISMAN and J. K. REID, Direct methods for sparse matrices, Clarendon Press, Oxford, 1986. [MR: 892734] [Zbl: 0604.65011] [Google Scholar]
  11. A. GEORGE and E. NG, Symbolic factorization for sparse Gaussian elimination with partial pivoting, SIAM J. Sci. Statist. Comput. 8 (1987), 877-898. [MR: 911061] [Zbl: 0632.65021] [Google Scholar]
  12. G. H. GOLUB and Ch. F. VAN LOAN, Matrix Computations, John Hopkins, Baltimore, 1983. [MR: 733103] [Zbl: 0559.65011] [Google Scholar]
  13. W. A. GRUVER and E. SACHS, algorithmic methods in optimal control, Pitman, Boston, London, Melbourne, 1981. [MR: 604361] [Zbl: 0456.49001] [Google Scholar]
  14. L. V. KANTOROVICH and G. P. AKILOV, Functional analysis in normed spaces, MacMillan, New York, 1964. [MR: 213845] [Zbl: 0127.06104] [Google Scholar]
  15. T. KATO, Perturbation theory for linear operators, Springer Verlag, New York, 1966. [MR: 203473] [Zbl: 0148.12601] [Google Scholar]
  16. A. KOLMOGOROFF and S. FOMIN, Elements of the Theory of Functions and Functional Analysis, Izdat. Moscow Univ., Moscow, 1954. [Zbl: 0501.46001] [Google Scholar]
  17. J. M. MARTINEZ, A quasi-Newton method with modification of one column periteration, Computing 33 (1984), 353-362. [MR: 773934] [Zbl: 0546.90102] [Google Scholar]
  18. J. M. MARTÍNEZ, A new family of quasi-Newton methods with direct secant updates of matrix factorizations, SIAM J. Numer. Anal. 27 (1990), 1034-1049. [MR: 1051122] [Zbl: 0702.65053] [Google Scholar]
  19. E. S. MARWIL, Convergence results for Schubert's method for solving sparse nonlinear equations, SIAM J. Numer. Anal. 16 (1979), 588-604. [MR: 537273] [Zbl: 0453.65033] [Google Scholar]
  20. H. MATTHIES and G. STRANG, The solution of nonlinear finite element equations, Internat. J. Numer. Methods in Engrg. 14 (1979), 1613-1626. [MR: 551801] [Zbl: 0419.65070] [Google Scholar]
  21. J. M. ORTEGA and W. C. RHEINBOLDT, Iterative solution of nonlinear equations in several variables, Academic Press, New York, 1970. [MR: 273810] [Zbl: 0241.65046] [Google Scholar]
  22. E. SACHS, Convergence rates of quasi-Newton algorithms for some nonsmooth optimization problems, SIAM J. Control Optim. 23 (1985), 401-418. [MR: 784577] [Zbl: 0571.90083] [Google Scholar]
  23. E. SACHS, Broyden's method in Hilbert space, Math. Programming 35 (1986), 71-82. [MR: 842635] [Zbl: 0598.90080] [Google Scholar]
  24. L. K. SCHUBERT, Modification of a quasi-Newton method for nonlinear equations with a sparse Jacobian, Math. Comp. 24 (1970), 27-30. [MR: 258276] [Zbl: 0198.49402] [Google Scholar]
  25. L. K. SCHUBERT, An interval arithmetic approach for the construction of an almost globally convergence method for the solution of the nonlinear Poisson equation on the unit square, SIAM J. Sci. Statist. Comput. 5 (1984), 427-452. [MR: 740859] [Zbl: 0539.65076] [Google Scholar]
  26. H. SCHWETLICK, Numerische Lösung nichtlinearer Gleichungen, Berlin : Deutscher Verlag der Wissenschaften, 1978. [MR: 519682] [Zbl: 0402.65028] [Google Scholar]
  27. Ph. L. TOINT, Numerical solution of large sets of algebraic nonlinear equations, Math. Comp. 16 (1986), 175-189. [MR: 815839] [Zbl: 0614.65058] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you